Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Kernel sections for damped non-autonomous wave equations with linear memory and critical exponent


Author: Shengfan Zhou
Journal: Quart. Appl. Math. 61 (2003), 731-757
MSC: Primary 37L30; Secondary 35L70, 35R10
DOI: https://doi.org/10.1090/qam/2019621
MathSciNet review: MR2019621
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of kernel sections for the process generated by a non-autonomous wave equation with linear memory when there is nonlinear damping and the nonlinearity has a critically growing exponent; we also obtain a more precise estimate of upper bound of the Hausdorff dimension of the kernel sections. And we point out that in the case of autonomous systems with linear damping, the obtained upper bound of the Hausdorff dimension decreases as the damping grows for suitable large damping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 37L30, 35L70, 35R10

Retrieve articles in all journals with MSC: 37L30, 35L70, 35R10


Additional Information

DOI: https://doi.org/10.1090/qam/2019621
Article copyright: © Copyright 2003 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website